MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. HANA LEG SPAR LIFT ASSIST, LEFT; TABLE, SURGICAL WITH ORTHOPEDIC ACCESSORIES, AC-POWERED

MIZUHO ORTHOPEDIC SYSTEMS, INC. HANA LEG SPAR LIFT ASSIST, LEFT; TABLE, SURGICAL WITH ORTHOPEDIC ACCESSORIES, AC-POWERED
Model Number 6875-3900
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/24/2020
Type of Reportable Event Malfunction
Event or Problem Description
The hana table would not hold its position, therefore the patient was not positioned correctly.This caused reaming through the side wall of the femur.The gentleman who was called to service the bed seemed to think that the caustic nature of the cleaner may have contributed to the breakdown of the inner mechanisms used to lock the articulating pieces in place.Manufacturer response for table, surgical with orthopedic accessories, ac-powered, hana leg spar lift assist, left (per site reporter).See original description.

Brand Name
HANA LEG SPAR LIFT ASSIST, LEFT
Common Device Name
TABLE, SURGICAL WITH ORTHOPEDIC ACCESSORIES, AC-POWERED
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern avenue
union city CA 94587
MDR Report Key9990118
Report Number9990118
Device Sequence Number4483239
Product Code JEA
UDI-Device Identifier00842430109010
UDI-Public(01)00842430109010
Combination Product (Y/N)N
Initial Reporter StateNY
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/19/2020
Report Date (Section F) 03/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6875-3900
Device Catalogue Number6875-3900
Device Lot NumberMIZ200214
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/23/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight96
Date Report Sent to FDA03/19/2020